# SDR AALA201803239012

- Difficulty date: March 21, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 2,223 hours, 849 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Condition: Odor
- Location: Ground Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DUE TO ELECTRICAL ODOR REPORTED IN THE COCKPIT, COMPLIED WITH CABIN ODOR TROUBLESHOOTING CARD 05-96-84. PERFORMED MCM CARD 05-96-84, CABIN AIR QUALITY CARD, REPLACED GAPCU IAW AMM 24-41-34. OPS CHECKED IAW AMM 24-41-00. OPS CHECKED GOOD.  CYCLED POWER FROM GPU TO APU POWER MULITIPLE TIMES, UNPLUGGED GPU AND APPLIED POWER. NO FAULTS OR ODORS NOTED. OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
